Vol. 83, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generalization of Lentin’s theory of principal solutions of word equations in free semigroups to free product of copies of positive reals under addition

Mohan S. Putcha

Vol. 83 (1979), No. 1, 253–268
Abstract

Word equations in free semigroups have been studied by many authors. However, word equations in geometrically arising semigroups lead to word equations in free product of copies of positive reals under addition (see “Word equations in some geometric semigroups” by Putcha). In this paper we generalize Lentin’s theory of word equations in free semigroups to free product of copies of positive reals under addition.

Mathematical Subject Classification 2000
Primary: 20M05
Milestones
Received: 3 February 1978
Revised: 1 September 1978
Published: 1 July 1979
Authors
Mohan S. Putcha